Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1724 Publications


2012 | Journal Article | IST-REx-ID: 3257   OA
V. Kolmogorov, “Generalized roof duality and bisubmodular functions,” Discrete Applied Mathematics, vol. 160, no. 4–5, pp. 416–426, 2012.
View | Files available | DOI | Download (ext.) | arXiv
 

2012 | Journal Article | IST-REx-ID: 3310   OA
P. Bendich, S. Cabello, and H. Edelsbrunner, “A point calculus for interlevel set homology,” Pattern Recognition Letters, vol. 33, no. 11, pp. 1436–1444, 2012.
View | Files available | DOI
 

2012 | Journal Article | IST-REx-ID: 3846   OA
K. Chatterjee and T. A. Henzinger, “A survey of stochastic ω regular games,” Journal of Computer and System Sciences, vol. 78, no. 2, pp. 394–413, 2012.
View | Files available | DOI
 

2012 | Journal Article | IST-REx-ID: 492   OA
T. Galkovskyi et al., “GiA Roots: Software for the high throughput analysis of plant root system architecture,” BMC Plant Biology, vol. 12, 2012.
View | Files available | DOI
 

2012 | Journal Article | IST-REx-ID: 2848   OA
K. Chatterjee, D. Zufferey, and M. Nowak, “Evolutionary game dynamics in populations with different learners,” Journal of Theoretical Biology, vol. 301, pp. 161–173, 2012.
View | DOI | Download (ext.) | PubMed | Europe PMC
 

Filters and Search Terms

oa=1

extern<>1

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed